ALERCOM D SYRUP 100ML
TabletBox Nagercoil
Cough And Cold | Commonwealth Pharmaceuticals
0 likes





Short Description:
ALERCOM D SYRUP 100ML is used for Cough And Cold. This contains Phenylephrine (5mg),Dextromethorphan Hydrobromide (10mg),Chlorpheniramine Maleate (2mg)
Combination:
Phenylephrine (5mg),Dextromethorphan Hydrobromide (10mg),Chlorpheniramine Maleate (2mg)
₹95.04 ₹108 12% off
More than 10 Stock available
Delivery on Thu, 10 Apr | All over India
Add to cart